Point Electrode Problems in Piecewise Smooth Plane Domains

Research output: Contribution to journalArticle

Standard

Point Electrode Problems in Piecewise Smooth Plane Domains. / Seiskari, Otto.

In: SIAM Journal on Mathematical Analysis, Vol. 46, No. 2, 2014, p. 1204-1227.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{6ca3c4f27e384fd0a49ec0c51378d781,
title = "Point Electrode Problems in Piecewise Smooth Plane Domains",
author = "Otto Seiskari",
year = "2014",
doi = "10.1137/130928674",
language = "English",
volume = "46",
pages = "1204--1227",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Point Electrode Problems in Piecewise Smooth Plane Domains

AU - Seiskari, Otto

PY - 2014

Y1 - 2014

UR - http://epubs.siam.org/doi/abs/10.1137/130928674

U2 - 10.1137/130928674

DO - 10.1137/130928674

M3 - Article

VL - 46

SP - 1204

EP - 1227

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 2

ER -

ID: 888404